# SDR DALA1125809871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 598, LBL 0-22 FLOOR SUPPORT IS CRACKED. REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-30-05.  FAB NEW FLOOR SUPPORT.  MAT ID .050 2024 T3 IAW SRM 53-12-2 FIG 4. CUT, RIMMED, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED FLOOR SUPPORT IAW SRM 51-10-4, 51-30-2.
